Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Vitali's theorem for invariant measures


Authors: W. W. Comfort and Hugh Gordon
Journal: Trans. Amer. Math. Soc. 99 (1961), 83-90
MSC: Primary 28.00
MathSciNet review: 0118801
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur le théorème de M. Vitali, Fund. Math. vol. 5 (1924) pp. 130-136.
  • [2] H. Hahn and A. Rosenthal, Set functions, Albuquerque, University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [3] M. E. Munroe, Introduction to measure and integration, Cambridge, Mass., Addison-Wesley Publishing Company, 1953. MR 0053186 (14:734a)
  • [4] P. A. Smith, Foundations of Lie groups, Ann. of Math. vol. 48 (1947) pp. 29-42. MR 0019624 (8:439e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0118801-6
Article copyright: © Copyright 1961 American Mathematical Society